# SDR C2XA03SH369

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE FWD DIGITAL BUTTSTRAP AT FR 14 TO FR 16 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
